Cotype for -Banach spaces
Compositio Mathematica, Tome 57 (1986) no. 1, pp. 73-80
Cet article a éte moissonné depuis la source Numdam
@article{CM_1986__57_1_73_0,
author = {Bastero, Jes\'us and Uriz, Zenaida},
title = {Cotype for $p${-Banach} spaces},
journal = {Compositio Mathematica},
pages = {73--80},
year = {1986},
publisher = {Martinus Nijhoff Publishers},
volume = {57},
number = {1},
mrnumber = {817297},
zbl = {0606.46011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1986__57_1_73_0/}
}
Bastero, Jesús; Uriz, Zenaida. Cotype for $p$-Banach spaces. Compositio Mathematica, Tome 57 (1986) no. 1, pp. 73-80. http://geodesic.mathdoc.fr/item/CM_1986__57_1_73_0/